# SDR 95UAL737074

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988UA
- Make and model: Boeing 737291
- Aircraft serial: 21750
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT OVERWING ILLUMINATION LIGHT INOP.  REPLACED BATTERY PACK.  CHECKS OK.
